# SDR SWAA2024120974575

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 56,244 hours, 33,851 cycles
- Engine: Cfmint CFM562BFR
- Engine time: 43,789 hours, 26,796 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Part number: CFM567B24
- Part serial: 804571
- Condition: Smoke
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SMOKE FROM #1 ENGINE TAILPIPE WITH PUDDLING ON GROUND AT REAR OF ENGINE SMOKE ACCOMPANIED BY FLAMES. OIL QUANTITY AT SHUTDOWN 52%. BP AERO JONATHAN NICOLINI (214) 303-7072. THEY ARE ARRIVING ON SWA FLIGHT #3491 AT 2025 IN LAS.<[01] REMOVED ENG#1 PRIMARY EXHAUST NOZZLE ASSY IAW AMM 78-11-01 & REMOVED ENG#1 AFT PRIMARY EXHAUST PLUG IAW AMM 78-11-02. FWD PLUG STILL NEEDS REMOVED.;[02] REINSTALLED #1 ENG. EXHAUST NOZZLE PER MM 78-11-01;[03] R+R #1 ENG REF MT 771-00-01 SEE TTG8Q00AXMWK FOR EXACT WORK ACCOMPLISHED. ALL OPS AND LEAK CHECKS GOOD.
